• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6782
School of Physics
  Title:   Nonlocal Two-Dimensional Yang-Mills and Generalized Yang-Mills Theories
  Author(s): 
1.  M. Khorrami
2.  K. Saaidi
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  18
  Vol.:  15
  Year:  2000
  Pages:   4749-4759
  Supported by:  IPM
  Abstract:
A generalization of the two-dimensional Yang-Mills and generalized Yang-Mills theory is introduced in which the building B-F theory is nonlocal in the auxiliary field. The classical and quantum properties of this nonlocal generalization are investigated and it is shown that for large gauge groups, there exist a simple correspondence between the properties a nonlocal theory and its corresponding local theory.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right